Some identities for Stirling numbers

  • Jose Luis Lopez Bonilla National Polytechnic Institute
Keywords: Bell-Lah and Stirling numbers

Abstract

We study the identities for Stirling numbers obtained by Wildon, and Yuluklu et al.

Downloads

Download data is not yet available.

References

1. E. Yuluklu, Y. Simsek, T. Komatsu, Identities related to special polynomials and combinatorial
numbers, Filomat. 31, No. 15 (2017) 4833-4844
2. J. Quaintance, H. W. Gould, Combinatorial identities for Stirling numbers, World Scientific, Singapore
(2016)
3. https://wildonblog.wordpress.com/2017/03/20/some-stirling-number-identities-by-differentiation/
4. J. López-Bonilla, R. López-Vázquez, J. Yaljá Montiel-Pérez, An identity involving Bell and Stirling
numbers, Prespacetime Journal 8, No. 12 (2017) 1391-1393
5. J. López-Bonilla, B. Man-Tuladhar, H. Torres-Silva, On an identity of Spivey for Bell numbers, Asia
Mathematika 2, No. 1 (2018) 17-19
6. T. Mansour, M. Schork, Commutation relations, normal ordering, and Stirling numbers, CRC Press /
Taylor & Francis Group, Boca Raton, Fl, USA (2016)
7. J. Riordan, Combinatorial identities, John Wiley and Sons, New York (1968)
8. M. Aigner, A course in enumeration, Springer-Verlag, Berlin (2007)
9. S. Roman, The umbral calculus, Dover, New York (2005)
10. A. T. Benjamin, G. O. Preston, J. J. Quinn, A Stirling encounter with harmonic numbers, Maths. Mag.
75, No. 2 (2002) 95-103
Published
2018-12-30
How to Cite
Bonilla, J. L. (2018). Some identities for Stirling numbers. MathLAB Journal, 1(3), 299-301. Retrieved from http://purkh.com/index.php/mathlab/article/view/185
Section
Research Articles

Most read articles by the same author(s)